# SDR IPXA2024061514092

- Difficulty date: June 5, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,315 hours, 22,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Mechanic Error
- Location: Bs 751 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE FWD SIDE FROM WING TO BODY AT STA 751 AND STRINGER 21RH HAS A MISDRILL TO SKIN. ATA 53. ACCOMPLISHED EO-90721-REQ1 AND EA 757-5330-01-B0209 IR.
